# SDR AALA202411016404

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,320 hours, 38,915 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Frame
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY AILERON HINGE SUPPORT FRAME  5 ON LH WING. FINAL REPAIR RESOLUTION: FOR OPERATIONAL TEST FOR CORRECT MOVEMENT OF AILERON IAW AMM 27-14-00-710-001-A REFER TO NCN 6833726. MAINTENANCE REPLACED AILERON HINGE SUPPORT FRAME #5 ON LH WING I.A.W AMM 57-51-31-000-001-A AND AMM 57-51-31-400-001-A.
